Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Morphine cause acne?

I m on MEDICATIONS: Clonazepam 2 mg @ night Cymbalta 60 mg @ night Levothyroxine 100 mcg @ night Xyzal 5 mg @ night Trazadone 50 to 100 mg @ night Levocetirizine 5 mg @ night Pilocarpine 5 mg @ night Xifaxan 550 mg @ night (as needed) Morphine SUL 30 ml UP TO 4 A DAY AS NEEDED) Omeprazole 40 mg 2x at Night Morphine SUL ER 15 mg 1 at morning OTC MEDICATIONS: Ultra-strength Gas X Stool softeners Benadryl Unisom as needed Biotins ALLERGIES: Adhesives Codeine ALL KINDS Nickel Sulfa & Sulfa-based antibiotics Tetanu I have a lot of medical condition. my first question is: is there any other meds to try that doesn t have tylenol (liver issues)? thr morphine doesn t really work but makes me drowsy. and 2nd, does morphine cause you to have bad acne? I m 49 yr old.
Mon, 24 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Morphine does not cause acne. As the first line of management, you can apply clindamycin lotion and consult a dermatologist if the lesion persists.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been suffering from bacne recently and it has now spread to my entire back. I have also been having acne on face for almost 10 years now....